Can Kozçaz
Cheshire Cat Resurgence, Self-Resurgence and Quasi-Exact Solvable Systems
Kozçaz, Can; Sulejmanpasic, Tin; Tanizaki, Yuya; Ünsal, Mithat
Authors
Citation
Kozçaz, C., Sulejmanpasic, T., Tanizaki, Y., & Ünsal, M. (2018). Cheshire Cat Resurgence, Self-Resurgence and Quasi-Exact Solvable Systems. Communications in Mathematical Physics, 364(3), https://doi.org/10.1007/s00220-018-3281-y
Journal Article Type | Article |
---|---|
Publication Date | 2018 |
Deposit Date | Feb 19, 2020 |
Journal | Communications in Mathematical Physics |
Print ISSN | 0010-3616 |
Electronic ISSN | 1432-0916 |
Publisher | Springer |
Volume | 364 |
Issue | 3 |
DOI | https://doi.org/10.1007/s00220-018-3281-y |
Public URL | https://durham-repository.worktribe.com/output/1276853 |
You might also like
Ising model as a U(1) lattice gauge theory with a θ -term
(2021)
Journal Article
Topological zero modes at nonzero chemical potential
(2013)
Journal Article
Strings from domain walls in supersymmetric Yang-Mills theory and adjoint QCD
(2015)
Journal Article
Walls, anomalies, and deconfinement in quantum antiferromagnets
(2018)
Journal Article
Downloadable Citations
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
SheetJS Community Edition
Apache License Version 2.0 (http://www.apache.org/licenses/)
PDF.js
Apache License Version 2.0 (http://www.apache.org/licenses/)
Font Awesome
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search